Ask an expert
Question

02 Oct 2006

bleeding and sores
I am on the depo injection (3 month one) for 2 months now. I started to have a brown discharge two weeks ago. Now it has turned into light bleeding that does not go away. It also hurts when I insert a tampon. I also have a sore on my vagina that is bleeding. Is there a salf that I can use or is this more serious than I think.
Answer 353 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

The bleeding is a normal side effect of the injection. You should have the sore checked out though.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9467 votes
No
68% - 20230 votes
Vote